# SDR AALA202205057111

- Difficulty date: May 5, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 38,778 hours, 15,889 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR DIFFICULT TO CLOSE. ADJUSTED COCKPIT DOOR LOCK PER AMM 52-51-02. OPERATIONAL CHECK GOOD.
